# SDR HEED95407

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Ejector
- Part number: 230061803101
- Condition: Cracked
- Location: Exhaust
- Part time: 1,435 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST EJECTOR HAS CRACK ABOUT 1" LONG. SENT TO LOCAL  PHI BASE TO HAVE COWLING WELDED UP IN CRACK AREA.
